# SDR 20000412AP007

- Difficulty date: February 16, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N427EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19090
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 9004 - IAH-PHX - NR 3 GROUND FAULT DETECTOR LIGHT CAME ON IN FLIGHT AND REMAINED ON.  FOUND NR 3 ENGINE FIRE LOOP LOOP TOUCHING COWL, REPOSTIONED FIRE LOOP.  (M)
